# SDR DXTA2025101305264

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500719
- Aircraft time: 2,233 hours, 1,838 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Vibration
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING OUT AND DOING A BRAKE CHECK WE HAD A SLIGHT SHIMMY WHILE BRAKING STRAIGHT AHEAD. UPON TAXING OUT AND TURNING LEFT AND RIGHT, WE ADDED SLIGHT BRAKE PRESSURE TO CHECK THE BRAKES AND BOTH BRAKE PRESSURES WOULD SHAKE THE AIRCRAFT AND MAKE WHAT SOUNDED LIKE A GRINDING NOISE. TAXIED AROUND AT SLOWER SPEEDS TURNING LEFT AND RIGHT TO SEE IF WE COULD MITIGATE THE PROBLEM AND NOTHING WORKED. CORRECTIVE ACTION: PERFORMED JACKING OF LH MAIN WHEEL. ROTATED WHEEL TO LISTEN FOR ANY RUBBING/ GRINDING. NO DEFECTS NOTED AT THIS TIME. PERFORMED JACKING OF RH MAIN WHEEL. ROTATED WHEEL TO LISTEN FOR ANY RUBBING/GRINDING. NO DEFECTS NOTED AT THIS TIME. REF EMB505 AMM 32-45-00, ANDERSON AT EMBRAER RESPONDED WITH THE FOLLOWING TO WAYNE LEMKE MCC SUPERVISOR WITH THE FOLLOWING: "PER OUR TEXT MESSAGES NO ACTION REQUIRED PROVIDED INSPECTION AND BLEED PERFORMED, AND THE ISSUE CAN NO LONGER BE REPLICATED." BLEEDING PROCEDURE WAS COMPLIED WITH, SEE ITEM 2.2.
